# SDR 06FDEA1345

- Difficulty date: April 9, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA33503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 AIR CONDITIONING COMPARTMENT APPROX. AT STA 575 INTERNAL FRAME INTERCOSTAL FOUND WITH SURFACE CORROSION.     SURFACE CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II AND   FOUND WITHIN   LIMIT AS PER SRM 53-00-01 VOLUME I FIGURE 1A. ORIGINAL THICKNESS = 0.050", MATERIAL   REMOVED = 0.002", REMAINING THICKNESS = 0.048". REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-  100.
